# SDR FDEA201407171840

- Difficulty date: July 17, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 80,637 hours, 33,976 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT GIVE A SAFE UP INDICATION ON EITHER THE PRIMARY OR SECONDARY INDICATORS.  COMPLIED WITH QRH WITH SAME RESULT.  LUBRICATED LT & RT MLG IAW AMM 12-21-01-3-2.  JACKED ACFT IAW AMM 07-11-00-2.  PERFORMED EXTENSION & RETRACTION OF GEAR FOR 3 CYCLES NO FAULT FOUND IAW AMM 32-30-00-5 PAR 3.  ACFT RESTORED TO NORMAL CONDITION & OK FOR SERVICE.
